# SDR DXTA200601697

- Difficulty date: October 28, 2006
- Submitted: November 8, 2006
- Operation: Air carrier
- Aircraft: N213QS
- Make and model: Amd FALCON2000
- Aircraft serial: 113
- Aircraft time: 5,582 hours, 3,509 cycles
- Engine: Cfe CFE73811B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, FOLLOWING GEAR RETRACTION. NOSE GEAR DOOR LIGHT (RED), ILLUMINATED, EXTENDED THE GEAR AND RETURNED FOR NORMAL LANDING, NORMAL INDICATIONS UPON GEAR EXTENSION. (3 GREEN NO RED).  JACKED AIRCRAFT. GAINED ACCESS TO NOSE LANDING GEAR PROXIMITY SENSORS, CLEANED AND CHECKED SENSORS. NO DEFECTS NOTED. PERFORMED GEAR 5 TIMES WITH NO DEFECTS IAW MM CHAPTER 07-100 AND 32-600. GEAR RETRACTION OPERATIONAL CHECKS SATISFACTORY.
